IndexBrowse   BibliographiesMy selection
Departamento de Electronica UTFSM
 Search: in   (word length ≥ 3)
Copyright notice
Publication no #5230   Download bibtex file Type :   Html | Bib | Both
    Created: 2021-04-05 22:15:14     Modified: 2021-05-03 17:56:12
5230 Add to my selection
A.A. Peters, F.J. Vargas and J. Chen. An Algebraic Formula for Performance Bounds of a Weighted H_infty Optimal Control Problem. In IEEE Transactions on Automatic Control, Vol. 66(2):781-786, February 2021. URL
| WoS

Your name:
(Comments have been temporarily DISABLED)
WARNING: Copyright and all rights therein are retained by authors or by other copyright holders. IEEE material is subject to Copyright: Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Last modified: Fri March 12 2021 18:39:37